# SDR AALA202403072616

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,283 hours, 17,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR, AFT ESCAPE SLIDE LIGHT INOPERATIVE. FOUND LIGHT ASSEMBLY HAD NO VOLTAGE TO ASSEMBLY. REPLACED POWER SUPPLY AT M1673. OPERATIONAL CHECK GOOD. PER B737 AMM 33-51-06 AND CARD 08T20033001.
